# SDR RAIA2019112980002

- Difficulty date: December 18, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN OF FUSELAGE ABOVE VENTRAL FUEL TANK HAS POSSIBLE CORROSION- REMOVED CORROSION FROM BELLY EXTERIOR AT FUSELAGE DRAIN BETWEEN FR 53-54, STR 21L & 21R & REMOVED THE DRAIN MOUNTING PLATE, AWAITING ULTRASOUND SKIN THICKNESS MEASUREMENT. DAMAGE TO BE ALLOWER A1 IS PER ETD 2019-145-164595 PERFORMED UNTRASOUND AND REMAINING THICKNESS US 0.123". REPAIRED LOWER SKIN FUSELAGE ABOVE VENTRAL TANK.
